# SDR CALA2018022300791

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N537039
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT STR RBL 10.4 SURFACE IN MULTIPLE AREAS, TO INCLUDE SPLICE AT BS 700, 209-141. REMOVE CORR ON FLOOR SUPPORT IN FWD CARGO STR RBL 10.4 STA 635-7 00. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53 FIG 4101 L=12" X W=9" D=.015 (R&R FLOOR SUPPORT) PER SRM 51-40-02 & DWG 140N2749 AND REMOVED CORR ON SPLICE ON FLOOR SUPPORT STR STA 700 RBL 10.4 L=8" X 7" YA=.004 ORIGL MATL .071 AND DWG 140N2749 FOUND TO BE WITHIN LIMITS PER SRM 53-00-53 FIG 101 DETAIL V.
